# SDR 2023F00119

- Difficulty date: April 22, 2023
- Submitted: April 22, 2023
- Operation: General aviation
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,598 hours, 3,678 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Part number: 693203520
- Condition: Corroded
- Location: Zone 300
- Part time: 5,598 hours, 3,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, TOP OTBD SKIN, HAS SOME BUBBLED PAINT ON THE SKIN NEXT TO THE HORIZONTAL TIP. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ38137M1, DATED: 02/06/2023. SUBJECT: 680A-0068 R/H UPPER HORIZONTAL STAB SKIN CORROSION.
